# SDR DALA2023061604895

- Difficulty date: June 11, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 88,734 hours, 17,005 cycles
- System (JASC): 2140 · Heating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1801 FLIGHT ATTENDANTS REPORT WARM ELECTRICAL SMELL IN CREW REST COMPARTMENT. CORRECTIVE ACTION: FOUND HEATERS TO BE THE SOURCE OF ELEC SMELL. FWD TO MEL 21-66-02A. MEL PLACARD INSTALLED & "M" PROC C/W (4722506)
